# SDR CALA2014092992334

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FLOORBEAM HAS CORROSION AT FASTENER HOLES APPROX BS 852 & RBL 76.  REMOVED CORROSION & FOUND MATERIAL REMOVED EXCEEDS SRM 53-50-51 LIMITS.  ORIGINAL THICKNESS IS .120, REMOVED .028, REMAINING IS .092.  REMOVED DAMAGED SECTION OF UPPER CHORD.  FABRICATED NEW UPPER CHORD, 2 SPLICE ANGELS & FILLER -6 & INSTALLED IAW SRM 53-00-51.
